# SDR CA120917018

- Difficulty date: September 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, HYDRAULIC FLUID WAS OBSERVED BY MAINTENENCE IN THE GATE AREA OCCUPIED BY THE ACFT.  THE FLIGHT CREW WERE NOTIFIED AND BEGAN TO OBSERVE THE LOSS OF YELLOW HYDRAULIC FLUID WHILE ENROUTE.  THE YELLOW HYD SYSTEM WAS DISABLED AND THE FLIGHT CONTINUED.  AS A PRECAUTION, THE FLIGHT CREW DID DECLARE A PANPAN WITH ATC. THE LANDING AND TAXI WAS ROUTINE. CFR WERE ON STANDBY AND DID "ESCORT" THE ACFT TO THE GATE. THE RAMP CREW ASSISTED WITH PUTTING THE CHOCKS IN PLACE AT THE GATE PRIOR TO THE SHUTDOWN OF THE NUMBER ONE ENGINE.  FOUND LEAKING AT HYDRAULIC BRAKE ACCUMULATOR B-NUT. TIGHTENED B-NUT & ADDED 1 GALLON TO YELLOW HYD SYS FUNCTION & LEAK CHECKS CARRIED OUT NORMAL. REF AMM 12-12-29-611-601.
